# SDR CALA2020020200306

- Difficulty date: January 29, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EXHAUST VENT EXTERIOR SKIN HAS CORROSION AT LOWER SURFACE AN D AROUND THE EDGE (EA 5100-02750 REV. A).   BLEND CORRODED AREA LAV VENT EXHAUST. FOUND TO BE BEYOND ALLOWAB LE LIMITS AND REPAIRED AREA IAW A320 SRM 53-41-11-300-004 FIG 00 1 PG 1-6. ORG THICKNESS .063 MATERIAL REMAINING .048 A MATERIAL LOSS OF 21% A320 SRM 51-74-00-801.
